# SDR SWAA2018031920459

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 13,326 hours, 5,845 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 6938200
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED TO OFF, LANDING GEAR DISAGREE, THREE RED LIGHTS.   CYCLED GEAR AND ALL LIGHTS TURNED OFF.   R & R THE LANDING GEAR HANDLE ASSEMBLY IAW AMM.
